MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TISSUE SPARING FEM CORE CASE 2; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS, INC. 1818910 TISSUE SPARING FEM CORE CASE 2; HIP INSTRUMENTS : INSTRUMENT CASES
Catalog Number 259807420
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The material in the core cases is peeling.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TISSUE SPARING FEM CORE CASE 2
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8010902
Report Number1818910-2018-73676
Device Sequence Number1434034
Product Code FSM
UDI-Device Identifier10603295148371
UDI-Public10603295148371
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807420
Device Lot NumberPV0035651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1